Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having headache, lipid profile done. Is headache due to high tri glycerides?

Hi doc, I am 44yr old lady...for the last one month having headache ,sometime its light but some time of grt my lipid profile done.... cholesterol is 215 triglycerides is blood pressure as measured yesterday was 80/150.sometime I feel blocked nose also.doc has prescribed tonolol for 15 days and tonoact for 1 month .is my headache due to high tri glycerides?
Asked On : Tue, 19 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Thanks for your query,

Your headache is unlikely to be due to high triglyceride.

The possibilities of your headache could be 1. High Blood pressure 2. Migraine

You need evaluation for your headache including scan.

In addition, consult a local physician for optimal management of high blood pressure. You need to have strict diet and regular exercise.

Hope this helps

Answered: Tue, 19 Mar 2013
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Lochna,
Thanks for writing your query.

After reading your post, it seems that your headache is due to increase in blood pressure.
Increase in cholesterol and other harmful fats result in atherosclerosis leading to narrowing of blood vessels. This can result in increase in blood pressure.

You should continue with the medicines prescribed by your doctor.
Also get your blood pressure recorded twice daily for atleast three consequtive days.

Also avoid excessive salt and oil intake.

Since you are having blocked nose, other cause of headache can be due to sinusitis.
Steam inhalation can be helpful in decreasing the symptom.

If the problem persists, get yourself clinically examined.
I hope this is helpful to you.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor